INVARIANT POLYNOMALS WITH THREE MATRIX ARGUMENTS, EXTENDING THE POLYNOMIALS WITH LOWER NUMBERS OF MATRIX ARGUMENTS

( Max 2000 Items )
URI http://shark.lib.kagawa-u.ac.jp/kuir/metadata/1592
Title
INVARIANT POLYNOMALS WITH THREE MATRIX ARGUMENTS, EXTENDING THE POLYNOMIALS WITH LOWER NUMBERS OF MATRIX ARGUMENTS
File
Author
著者 Chikuse Yasuko
著者(ヨミ) チクセ ヤスコ
著者(別表記) 筑瀬 靖子
Publication Title
研究年報
Volume
24
Start Page
37
End Page
59
Publisher
香川大学経済学部
Published Date
198503
ISSN
0451-2081
NCID
AN00076010
Resource Type
Departmental Bulletin Paper
Language
eng
Text Version
publisher
Set
香川大学
Copyright (C) 2009 Kagawa University All rights reserved.